Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
 

Summary: TRANSACTIONS OF THE
AMERICAN MATHEMATICAL SOCIETY
Volume 00, Number 0, Pages 000-000
S 0002-9947(XX)0000-0



CYCLES ON CURVES OVER GLOBAL FIELDS OF POSITIVE

CHARACTERISTIC



REZA AKHTAR



Abstract.Let k be a global field of positive characteristic and oe : X -!*
* Speck
a smooth projective curve. We study the zero-dimensional cycle group V (X*

  

Source: Akhtar, Reza - Department of Mathematics and Statistics, Miami University (Ohio)

 

Collections: Mathematics